# SDR FDEA201304240854

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1280 AT S10-11L FRAME IS GOUGED IN TWO PLACES.  FOUND TO BE OUT OF LIMITS IAW SRM  53-00-07 FIG 101 DETAIL  II.   REMOVED DAMAGED FRAME IAW SRM 51-40-02.    INSTALLED NEW FRAME AND TWO CHANNELS IAW SRM 51-40-02 AND SRM 53-00-07 FIG 201 PG 202 REPAIR 3.    MAJOR REPAIR
